Bluelight

Thread: Please help weed makes me feel sick, not high(most of the time)

Results 1 to 10 of 10
  1. Collapse Details
    Please help weed makes me feel sick, not high(most of the time) 
    #1
    I don't understand i managed to get really nicely buzzed twice but the other roughly 20 times I smoked weed it just makes me feelweak, nauseous and a bit crazy i smoke the exact same amount each time 0.1-0.2 because I'm a super lightweight still but it just so annoying i wanna enjoy the good high but mostly I get the opposite
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    New Member Introductions
    madness00's Avatar
    Join Date
    Aug 2018
    Location
    New England
    Posts
    1,935
    A couple questions:

    Are you around other people or not?
    Do you know if the strain is a sativa or an indica?

    It's either a very dramatic response to anxiety, or you're part of the minority of people who weed just doesn't interact well with. It could also be from smoke inhalation, in which case vaping could help.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Then don't do it?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    The Dark Side

    Join Date
    Feb 2010
    Location
    TDS
    Posts
    2,836
    Smoke less. If .1-.2 is too much, try 1-3 puffs. Take a hit and wait 15 minutes, then wait another hour before redosing.

    Nausea is actually a pretty common side effect with very low tolerance. It will still make you feel hungry after because it stimulates the endocannabinoid system which is that part of brain that regulates hunger. I used to puke all the time when I'd get too high and I've seen a lot of others as well. It's one of the lesser reported side effects though because it goes away with tolerance for whatever reason.

    The whole "weed makes you chill out" is a bit misunderstood as well. Maybe for the people who are used to its effects and enjoy it, but for someone who is unaccustomed or doesn't want to be high- being stoned can be very unpleasant and anxiogenic. Smoking weed increase your heart rate as well. It's much different than anxiety medication like benzos which are basically impossible to not chill on.

    Less is more.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelight Crew Jibult's Avatar
    Join Date
    Mar 2008
    Location
    So.MD
    Posts
    5,372
    Quote Originally Posted by The Network View Post
    Then don't do it?
    That's always my first reaction as well, but it seems like people don't take very kindly to it.

    It's a common sense approach, really. If you find something unpleasant, don't force it upon yourself. That's pretty much exactly why I don't binge on pills anymore, though my problem was moreso about running out of Xanax than it was about problematic Xanax highs.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    This happens to me these days. If I smoke more than a tiny amount, I get dizzy and nauseous...
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Feb 2013
    Location
    Canada
    Posts
    990
    I've got hohrrible anxiety problems and my psychiatrist is always after me to a) smoke less weed or b) switch to a high CBD variant.

    If I've a t-break of more than a few days its almost as if my tolerance is completely reset and I have to learn how to smoke again. And yes, although you can power through pot induced anxiety, it isn't pleasant and if you're anything other than a hermit it may prove difficult.

    ….but then I no longer work and can afford to waste time 'taming' my fear.

    There really is no magic solution; pot just isn't for everyone.

    Tom

    (I have prescriptions for benzo's so they are handy for intense panic attacks, but relying on them causes other problems)
    Reply With Quote
     

  8. Collapse Details
     
    #8
    I dont know if anyone has posted this yet, but Cannabioid Hyperemesis Syndrome is a documented phenomenon. This can happen seemingly randomly to certain individuals who use any cannabinoid including the synthetic ones. People with this condition develop a sudden intolerance to cannabis, even if theyve been using it for years without incident. You will become very nauseas and could vomit. Many people who have this dont know it, so they try to treat their nausea with more cannabis which worsens the problem. A simple way to check if you have Cannabinoid Hyperemesis syndrome is by taking a hot shower while nauseas. For whatever reason heat will help tremendously, so some people will sit in their shower till the heater shuts down. If this is the problem just stop smoking and youll go back to normal. Tough advice to follow, but similarly to an allergy you should not continue to expose yourself to the substance you are reacting with.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I'm used to it
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    New Member Introductions
    madness00's Avatar
    Join Date
    Aug 2018
    Location
    New England
    Posts
    1,935
    Well, i hope we helped somewhat.

    Good tokin'.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •